# SDR MALA110007

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 9,092 hours, 8,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EXT EMERGENCY COVE LIGHT OUT.  RELAMPED LIGHT OPS CHECKS GOOD.  LENSE COVER IS MISSING (1) SCREW.  DEFERRED RT FWD EMERGENCY LIGHT IAW MEL 33-51-2A  ENTERED INTO MM02 MXC NOTIFIED 4632. INSTALLED MISSING SCREW AS REQUIRED.  REMOVED FROM MM02 MXC 0948 NOTIFIED.
